Previous |  Up |  Next


Title: Curvature tensors in dimension four which do not belong to any curvature homogeneous space (English)
Author: Kowalski, Oldřich
Author: Prüfer, Friedbert
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 30
Issue: 1
Year: 1994
Pages: 45-57
Summary lang: English
Category: math
Summary: A six-parameter family is constructed of (algebraic) Riemannian curvature tensors in dimension four which do not belong to any curvature homogeneous space. Also a general method is given for a possible extension of this result. (English)
Keyword: Riemannian manifolds
Keyword: curvature tensor
Keyword: curvature homogeneous spaces
MSC: 53C20
MSC: 53C21
MSC: 53C30
idZBL: Zbl 0813.53027
idMR: MR1282112
Date available: 2008-06-06T21:25:36Z
Last updated: 2012-05-10
Stable URL:
Reference: [CH] Chern S.S.: On the Curvature and Characteristic Classes of a Riemannian manifold.Abh. Math. Sem. Univ. Hamburg 20 (1955), 117-126. MR 0075647
Reference: [K1] Kowalski O.: An explicit classification of 3-dimensional Riemannian spaces satisfying $R(X,Y)\cdot R = 0$.Preprint, 1991. MR 1408298
Reference: [K2] Kowalski O.: A classification of Riemannian 3-manifolds with constant principal Ricci curvatures $\rho _1 = \rho _2 \ne \rho _3$.To appear in Nagoya Math. J. 132 (1993). MR 1253692
Reference: [K3] Kowalski O.: Nonhomogeneous Riemannian 3-manifolds with distinct constant Ricci eigenvalues.Comment. Math. Univ. Carolinae, 34, 3 (1993), 451-457. Zbl 0789.53024, MR 1243077
Reference: [KL] Klinger R.: A Basis that Reduces to Zero as many Curvature Components as Possible.Abh. Math. Sem. Univ. Hamburg 61 (1991), 243-248. Zbl 0753.53012, MR 1138290
Reference: [K-N] Kobayashi S., Nomizu K.: Foundations of Differential geometry I.Interscience Publishers, New York 1963. Zbl 0119.37502, MR 0152974
Reference: [K-P] Kowalski O., Prüfer F.: On Riemannian 3-manifolds with distinct constant Ricci eigenvalues.Preprint, 1993. MR 1289828
Reference: [K-T-V1] Kowalski O., Tricerri F., Vanhecke L.: New examples of non-homogeneous Riemannian manifolds whose curvature tensor is that of a Riemannian symmetric space.C. R. Acad. Sci. Paris, Sér. I, 311 (1990), 355-360 Zbl 0713.53028, MR 1071643
Reference: [K-T-V2] Kowalski O., Tricerri F., Vanhecke L.: Curvature homogeneous Riemannian manifolds.J. Math. Pures Appl. 71 (1992), 471 - 501. Zbl 0836.53029, MR 1193605
Reference: [K-T-V3] Kowalski O., Tricerri F., Vanhecke L.: Curvature homogeneous spaces with a solvable Lie group as a homogeneous model.J. Math. Soc. Japan, 44 (1992), 461-484. MR 1167378
Reference: [K-V] Kowalski O., Vanhecke L.: Ball-Homogeneous and Disk-Homogeneous Riemannian manifolds.Math. Z. 180 (1982), 429-444. Zbl 0476.53023, MR 0666999
Reference: [N-T] Nicolodi L., Tricerri F.: On two Theorems of I.M. Singer about Homogeneous Spaces.Ann. Global Anal. Geom. 8 (1990), 193-209. Zbl 0676.53058, MR 1088511
Reference: [M] Milnor J.: Curvatures of left invariant metrics on Lie groups.Adv. in Math. 21 (1976), 293-329. Zbl 0341.53030, MR 0425012
Reference: [SE] Sekigawa K.: On some 3-dimensional Riemannian manifolds.Hokkaido Math. J. 2 (1973), 259-270. Zbl 0266.53034, MR 0353204
Reference: [SI] Singer I.M.: Infinitesimally homogeneous spaces.Comm. Pure Appl. Math. 13 (1960), 685-697. Zbl 0171.42503, MR 0131248
Reference: [SI-TH] Singer I.M., Thorpe J.A.: The curvature of 4-dimensional Einstein spaces.In: Global Analysis (Papers in honor of K. Kodaira, pp. 355-366) Princeton, New Jersey, Princeton University Press 1969. Zbl 0199.25401, MR 0256303
Reference: [S-T] Spiro A., Tricerri F.: 3-dimensional Riemannian metrics with prescribed Ricci principal curvatures.Preprint, 1993. MR 1327884
Reference: [T] Tsukada T.: Curvature homogeneous hypersurfaces immersed in a real space form.Tôhoku Math. J. 40 (1988), 221-244. Zbl 0651.53037, MR 0943821
Reference: [T-V] Tricerri F., Vanhecke L.: Curvature tensors on almost Hermitian manifolds.Trans. Amer. Math. Soc. 267 (1981), 365-398. Zbl 0484.53014, MR 0626479
Reference: [YA] Yamato K.: A characterization of locally homogeneous Riemannian manifolds of dimension three.Nagoya Math. J. 123 (1991), 77-90. MR 1126183


Files Size Format View
ArchMathRetro_030-1994-1_6.pdf 285.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo